# SDR QXEA200500697

- Difficulty date: April 13, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,798 hours, 26,476 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Structure
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EVIDENCE OF CORROSION AT THE FORWARD RIGHTHAND FASTENER HOLE OF THE UPPER TCAS ANTENNA.  REPAIRED IAW DHC-8 200 SRM 51-20-16.
